# SDR R61A201402210309

- Difficulty date: February 22, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 396 hours, 250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 17067477403
- Condition: Damaged
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT RT FWD PASSENGER WINDOW PLUG BETWEEN FRAMES 19-20.  MAINTENANCE R & R  RT FWD PASSENGER WINDOW PLUG IAW SRM 51-40-02, 51-43-04, 51-41-02, 51-41-00,
